Thanks for the information.
The pupil dilatation or mydriasis can be due to multiple causes -
- most common is a recent head injury or stroke etc (usually there is a difference in size in both the pupil)
- use of drugs like hallucinogenic drugs, amphetamines, of anti-depressant drugs in very large doses etc. Sometimes antihistamines and withdrawal of opiates can also cause dilated pupils.
- normal physiological causes can be pregnancy etc.
Your description of symptoms indicates that the patient has not undergone a head injury etc. If she is on any anti-allergy medicines or has taken opiates previously or any of the above mentioned medicines, then she might be having dilated pupil because of them.
If not, then you need to check her pupil size by a flashlight. In some individuals the generalized light is not enough to cause a constriction. So, if against a flashlight, her pupil are constricting, then no need to worry.